# SDR SWAA2017122818701

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 47,565 hours, 27,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6959926
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FWD GIRT BAR HOLDER OUT OF ADJUST.  ADJUSTED THE HOLDER IAW MM.
